MathSciNet Relay Station
MathSciNet bibliographic data
MR457636 (56 #15841) 22E45
Zuckerman, Gregg Tensor products of finite and infinite dimensional representations of semisimple Lie groups. Ann. of Math. (2) 106 (1977), no. 2, 295–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement